Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 425648, 9 pages
http://dx.doi.org/10.1155/2014/425648
Research Article

An Efficient Collocation Method for a Class of Boundary Value Problems Arising in Mathematical Physics and Geometry

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
3Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA

Received 24 March 2014; Revised 2 May 2014; Accepted 3 May 2014; Published 15 May 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Fornberg, A Practical Guide to Pseudospectral Methods, vol. 1, Cambridge University Press, Cambridge, UK, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. H. Doha, A. H. Bhrawy, D. Baleanu, and R. M. Hafez, “A new Jacobi rational-Gauss collocation method for numerical solution of generalized pantograph equations,” Applied Numerical Mathematics., vol. 77, pp. 43–54, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Peyret, Spectral Methods for Incompressible Viscous Flow, vol. 148, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. N. Trefethen, Spectral Methods in MATLAB, vol. 10, SIAM, Philadelphia, Pa, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. H. Doha, A. H. Bhrawy, D. Baleanu, and M. A. Abdelkawy, “Numerical treatment of coupled nonlinear hyperbolic Klein-Gordon equations,” Romanian Journal of Physics, vol. 59, pp. 247–264, 2014. View at Google Scholar
  7. F. Yin, J. Song, Y. Wu, and L. Zhang, “Numerical solution of the fractional partial differential equations by the two-dimensional fractional-order Legendre functions,” Abstract and Applied Analysis, vol. 2013, Article ID 562140, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two efficient generalized Laguerre spectral algorithms for fractional initial value problems,” Abstract and Applied Analysis, vol. 2013, Article ID 546502, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. H. Doha, A. H. Bhrawy, R. M. Hafez, and R. A. van Gorder, “A Jacobi rational pseudospectral method for Lane-Emden initial value problems arising in astrophysics on a semi-infinite interval,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  10. R. C. Mittal and R. Bhatia, “Numerical solution of second order one dimensional hyperbolic telegraph equation by cubic B-spline collocation method,” Applied Mathematics and Computation, vol. 220, pp. 496–506, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Yang and Y. Huang, “Spectral-collocation methods for fractional pantograph delay-integrodifferential equations,” Advances in Mathematical Physics, vol. 2013, Article ID 821327, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. H. Heydari, M. R. Hooshmandasl, C. Cattani, and M. Li, “Legendre wavelets method for solving fractional population growth model in a closed system,” Mathematical Problems in Engineering, vol. 2013, Article ID 161030, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. H. Bhrawy and M. A. Alghamdi, “A shifted Jacobi-Gauss-Lobatto collocation method for solving nonlinear fractional Langevin equation involving two fractional orders in different intervals,” Boundary Value Problems, vol. 2012, p. 62, 2012. View at Google Scholar
  14. E. H. Doha, A. H. Bhrawy, and W. M. Abd-Elhameed, “Jacobi spectral Galerkin method for elliptic Neumann problems,” Numerical Algorithms, vol. 50, no. 1, pp. 67–91, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. H. Bhrawy, “A Jacobi-Gauss-Lobatto collocation method for solving generalized Fitzhugh-Nagumo equation with time-dependent coefficients,” Applied Mathematics and Computation, vol. 222, pp. 255–264, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. E. H. Doha, A. H. Bhrawy, M. A. Abdelkawy, and R. A. van Gorder, “Jacobi-Gauss-Lobatto collocation method for the numerical solution of 1+1 nonlinear Schrödinger equations,” Journal of Computational Physics, vol. 261, pp. 244–255, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Heinrichs, “Spectral approximation of third-order problems,” Journal of Scientific Computing, vol. 14, no. 3, pp. 275–289, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Aghigh, M. Masjed-Jamei, and M. Dehghan, “A survey on third and fourth kind of Chebyshev polynomials and their applications,” Applied Mathematics and Computation, vol. 199, no. 1, pp. 2–12, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Fernandino, C. A. Dorao, and H. A. Jakobsen, “Jacobi Galerkin spectral method for cylindrical and spherical geometries,” Chemical Engineering Science, vol. 62, pp. 6777–6783, 2007. View at Publisher · View at Google Scholar
  20. E. H. Doha and A. H. Bhrawy, “An efficient direct solver for multidimensional elliptic Robin boundary value problems using a Legendre spectral-Galerkin method,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 558–571, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. E. H. Doha, A. H. Bhrawy, and R. M. Hafez, “On shifted Jacobi spectral method for high-order multi-point boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3802–3810, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Y. Alice Chang, Z. C. Han, and P. Yang, “Classification of singular radial solutions to the [sigma] k Yamabe equation on annular domains,” Journal of Differential Equations, vol. 216, pp. 482–501, 2005. View at Publisher · View at Google Scholar
  23. L. Andersson, P. T. Chruściel, and H. Friedrich, “On the regularity of solutions to the Yamabe equation and the existence of smooth hyperboloidal initial data for Einstein’s field equations,” Communications in Mathematical Physics, vol. 149, no. 3, pp. 587–612, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Brendle, “Blow-up phenomena for the Yamabe equation,” Journal of the American Mathematical Society, vol. 21, no. 4, pp. 951–979, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. A. van Gorder, “Control of error in the homotopy analysis of semi-linear elliptic boundary value problems,” Numerical Algorithms, vol. 61, no. 4, pp. 613–629, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H. Adibi and A. M. Rismani, “On using a modified Legendre-spectral method for solving singular IVPs of Lane-Emden type,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 2126–2130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. H. Bhrawy and A. S. Alofi, “A Jacobi-Gauss collocation method for solving nonlinear Lane-Emden type equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 62–70, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. K. Parand, M. Shahini, and M. Dehghan, “Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane-Emden type,” Journal of Computational Physics, vol. 228, no. 23, pp. 8830–8840, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. R. A. van Gorder and K. Vajravelu, “Analytic and numerical solutions to the Lane-Emden equation,” Physics Letters A, vol. 372, no. 39, pp. 6060–6065, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet